Values of brownian intersection exponents III : two-sided exponents
Annales de l'I.H.P. Probabilités et statistiques, Volume 38 (2002) no. 1, p. 109-123
@article{AIHPB_2002__38_1_109_0,
     author = {Lawler, Gregory F. and Schramm, Oded and Werner, Wendelin},
     title = {Values of brownian intersection exponents III : two-sided exponents},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {38},
     number = {1},
     year = {2002},
     pages = {109-123},
     zbl = {1006.60075},
     mrnumber = {1899232},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2002__38_1_109_0}
}
Lawler, Gregory F.; Schramm, Oded; Werner, Wendelin. Values of brownian intersection exponents III : two-sided exponents. Annales de l'I.H.P. Probabilités et statistiques, Volume 38 (2002) no. 1, pp. 109-123. http://www.numdam.org/item/AIHPB_2002__38_1_109_0/

[1] L.V. Ahlfors, Conformal Invariants, Topics in Geometric Function Theory, McGraw-Hill, New York, 1973. | MR 357743 | Zbl 0272.30012

[2] G.F. Lawler, O. Schramm, W. Werner, Values of Brownian intersection exponents I: Half-plane exponents, Acta Mathematica (1999), to appear. | MR 1879850 | Zbl 1005.60097

[3] G.F. Lawler, O. Schramm, W. Werner, Values of Brownian intersection exponents II: Plane exponents, Acta Mathematica (2000), to appear. | MR 1879851 | Zbl 0993.60083

[4] G.F. Lawler, O. Schramm, W. Werner, Analyticity of planar Brownian intersection exponents, Acta Mathematica (2000), to appear. | Zbl 1024.60033

[5] G.F. Lawler, W. Werner, Intersection exponents for planar Brownian motion, Ann. Probab. 27 (1999) 1601-1642. | MR 1742883 | Zbl 0965.60071

[6] G.F. Lawler, W. Werner, Universality for conformally invariant intersection exponents, J. European Math. Soc. 2 (2000) 291-328. | MR 1796962 | Zbl 1098.60081

[7] O. Schramm, Scaling limits of loop-erased random walks and uniform spanning trees, Israel J. Math. 118 (2000) 221-228. | MR 1776084 | Zbl 0968.60093